American Mathematical Society

My Account · My Cart · Customer Services · FAQ  

AMS Sample DOI Data File

Following is a sample data file used by the AMS for DOI registration for an AMS journal article:

<?xml version="1.0" encoding="UTF-8" ?>
<!DOCTYPE doi_batch SYSTEM "doi_batch.dtd">
<doi_batch version="0.3">
<head>
<doi_batch_id>jams-2001-14-04:20010627111021</doi_batch_id>
<timestamp>20010627111021</timestamp>
<depositor>
<name>American Mathematical Society</name>
<email_address>test1\@ams.org</email_address>
</depositor>
<registrant>American Mathematical Society</registrant>
</head>
<body>
<doi_record type="full_text">
<timestamp>20010627111021</timestamp>
<doi_data>
<doi>10.1090/S0894-0347-01-00372-1</doi>
<url>http:///journal-getitem?pii=S0894-0347-01-00372-1</url>
</doi_data>
<journal_article_metadata>
<article>
<author sequence="first">
<given_name>S. B.</given_name>
<surname>Angenent</surname>
</author>
<author sequence="additional">
<given_name>D. G.</given_name>
<surname>Aronson</surname>
</author>
<date type="print">
<month>10</month>
<day>01</day>
<year>2001</year>
</date>
< enumeration>
<volume>14</volume>
<issue>04</issue>
<first_page>737</first_page>
<last_page>783</last_page>
</enumeration>
<identifier type="pii">S0894034701003721</identifier>
</article>
<journal>
<full_title>Journal of the American Mathematical Society</full_title>
<abbrev_title>J. Amer. Math. Soc.</abbrev_title>
<issn type="print">0894-0347</issn>
<coden></coden>
</journal>
</journal_article_metadata>
</doi_record>
<doi_record type="full_text">
<timestamp>20010627111029</timestamp>
<doi_data>
<doi>10.1090/S0894-0347-01-00373-3</doi>
<url>http:///journal-getitem?pii=S0894-0347-01-00373-3</url>
</doi_data>
<journal_article_metadata>
<article>
<author sequence="first">
<given_name>Mark</given_name>
<surname>Haiman</surname>
</author>
<date type="print">
<month>10</month>
<day>01</day>
<year>2001</year>
</date>
<enumeration>
<volume>14</volume>
<issue>04</issue>
<first_page>941</first_page>
<last_page>1007</last_page>
</enumeration>
<identifier type="pii">S0894034701003733</identifier>
</article>
<journal>
<full_title>Journal of the American Mathematical Society</full_title>
<abbrev_title>J. Amer. Math. Soc.</abbrev_title>
<issn type="print">0894-0347</issn>
<coden></coden>
</journal>
</journal_article_metadata>
</doi_record>
<doi_record type="full_text">
<timestamp>20010627111033</timestamp>
<doi_data>
<doi>10.1090/S0894-0347-01-00371-X</doi>
<url>http:///journal-getitem?pii=S0894-0347-01-00371-X</url>
</doi_data>
<journal_article_metadata>
<article>
<author sequence="first">
<given_name>Stefano</given_name>
<surname>Marmi</surname>
</author>
<author sequence="additional">
<given_name>Pierre</given_name>
<surname>Moussa</surname>
</author>
<author sequence="additional">
<given_name>Jean-Christophe</given_name>
<surname>Yoccoz</surname>
</author>
<date type="print">
<month>10</month>
<day>01</day>
<year>2001</year>
</date>
<enumeration>
<volume>14</volume>
<issue>04</issue>
<first_page>783</first_page>
<last_page>842</last_page>
</enumeration>
<identifier type="pii">S089403470100371X</identifier>
</article>
<journal>
<full_title>Journal of the American Mathematical Society</full_title>
<abbrev_title>J. Amer. Math. Soc.</abbrev_title>
<issn type="print">0894-0347</issn>
<coden></coden>
</journal>
</journal_article_metadata>
</doi_record>
<doi_record type="full_text">
<timestamp>20010627111042</timestamp>
<doi_data>
<doi>10.1090/S0894-0347-01-00370-8</doi>
<url>http:///journal-getitem?pii=S0894-0347-01-00370-8</url>
</doi_data>
<journal_article_metadata>
<article>
<author sequence="first">
<given_name>Christophe</given_name>
<surname>Breuil</surname>
</author>
<author sequence="additional">
<given_name>Brian</given_name>
<surname>Conrad</surname>
</author>
<author sequence="additional">
<given_name>Fred</given_name>
<surname>Diamond</surname>
</author>
<author sequence="additional">
<given_name>Richard</given_name>
<surname>Taylor</surname>
</author>
<date type="print">
<month>10</month>
<day>01</day>
<year>2001</year>
</date>
<enumeration>
<volume>14</volume>
<issue>04</issue>
<first_page>843</first_page>
<last_page>940</last_page>
</enumeration>
<identifier type="pii">S0894034701003708</identifier>
</article>
<journal>
<full_title>Journal of the American Mathematical Society</full_title>
<abbrev_title>J. Amer. Math. Soc.</abbrev_title>
<issn type="print">0894-0347</issn>
<coden></coden>
</journal>
</journal_article_metadata>
</doi_record>
</body>
</doi_batch>

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia